Journal of Graph Theory

Cover image for Journal of Graph Theory

February 2010

Volume 63, Issue 2

Pages 93–178

    1. On the conjecture for certain Laplacian integral spectrum of graphs (pages 106–113)

      Kinkar Ch. Das, Sang-Gu Lee and Gi-Sang Cheon

      Version of Record online: 15 APR 2009 | DOI: 10.1002/jgt.20412

    2. Regular path decompositions of odd regular graphs (pages 114–128)

      Odile Favaron, François Genest and Mekkia Kouider

      Version of Record online: 15 MAY 2009 | DOI: 10.1002/jgt.20413

    3. Non-rainbow colorings of 3-, 4- and 5-connected plane graphs (pages 129–145)

      Zdeněk Dvořák, Daniel Král' and Riste Škrekovski

      Version of Record online: 16 APR 2009 | DOI: 10.1002/jgt.20414

    4. Families of pairs of graphs with a large number of common cards (pages 146–163)

      Andrew Bowler, Paul Brown and Trevor Fenner

      Version of Record online: 27 APR 2009 | DOI: 10.1002/jgt.20415

    5. Proof of a conjecture on fractional Ramsey numbers (pages 164–178)

      Jason Brown and Richard Hoshino

      Version of Record online: 9 APR 2009 | DOI: 10.1002/jgt.20416

SEARCH

SEARCH BY CITATION